Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Method of Classifying Non-Scale Response Patterns in a Guttman Scale

Andrew F. Henry
The Public Opinion Quarterly
Vol. 16, No. 1 (Spring, 1952), pp. 94-106
Stable URL: http://www.jstor.org/stable/2745851
Page Count: 13
  • Download ($42.00)
  • Cite this Item
A Method of Classifying Non-Scale Response Patterns in a Guttman Scale
Preview not available

Abstract

In this paper, the author describes a simple method for the placement of non-scale response patterns in a Guttman scale, without use of the more complex "Modified Latent Distance" technique. Non-scale patterns are first assigned by the minimum error criterion. Where this results in ambiguous assignments, the patterns are then assigned to the perfect scale type having the greatest frequency of cases.

Page Thumbnails

  • Thumbnail: Page 
[94]
    [94]
  • Thumbnail: Page 
95
    95
  • Thumbnail: Page 
96
    96
  • Thumbnail: Page 
97
    97
  • Thumbnail: Page 
98
    98
  • Thumbnail: Page 
99
    99
  • Thumbnail: Page 
100
    100
  • Thumbnail: Page 
101
    101
  • Thumbnail: Page 
102
    102
  • Thumbnail: Page 
103
    103
  • Thumbnail: Page 
104
    104
  • Thumbnail: Page 
105
    105
  • Thumbnail: Page 
106
    106